f -Statistical convergence on topological modules
Metrics and citations
MetadataShow full item record
SourceElectronic Research Archive, Vol. 30, pp. 2183-2195
The classical notion of statistical convergence has recently been transported to the scope of real normed spaces by means of the f -statistical convergence for f a modulus function. Here, we go several steps further and extend the f -statistical convergence to the scope of uniform spaces, obtaining particular cases of f -statistical convergence on pseudometric spaces and topological modules.